# SDR CA071114007

- Difficulty date: October 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: BM1021
- Condition: Shorted
- Location: M/R Gearbox
- Part time: 33 hours
- Component: Gearbox, Urocop
- Component part number: C632A0201054
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN GEARBOX MAGNETIC CHIP PLUG SHORTED INTERNALLY. (TC NR 20071114007)
